MathSciNet Relay Station
MathSciNet bibliographic data
MR2833498 65M06 (26A33 35R11 45K05 65M12)
Chen, Chang-Ming; Liu, F.; Anh, V.; Turner, I. Numerical methods for solving a two-dimensional variable-order anomalous subdiffusion equation. Math. Comp. 81 (2012), no. 277, 345–366.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement